# SDR AU970720

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1RDOOR00061LDOO
- Condition: Faulty
- Location: Door 1l & 1r
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 1L AND 1R ESCAPE SLIDES HAD MAINTENANCE PINS FITTED -PERSONNEL/MAINTENANCE ERROR
